# SDR DALA2022120807915

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197 S35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 AFT CARGO SHEAR TIE FOUND CORROSION AT STA1197+110, BETWEEN S36L AND S35L, CORECTIVE ACTION: DAMAGED SHEAR TIE REMOVED AND REPAIRED AS PER B767-300 SRM51-40 (2528307)
